TRIPLED BEST PROXIMITY POINT THEOREM IN METRIC SPACES
No Thumbnail Available
Date
2013
Journal Title
Journal ISSN
Volume Title
Publisher
Element
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The purpose of this article is to first introduce the notion of tripled best proximity point and cyclic contraction pair. We also establish the existence and convergence theorems of tripled best proximity points in metric spaces. Moreover, we apply our results to setting of uniformly convex Banach space. Finally, we obtain some results on the existence and convergence of tripled fixed point in metric spaces and give illustrative examples of our theorems.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254; Kumam, Poom/0000-0002-5463-4581; Sintunavarat, Wutiphol/0000-0002-0932-1332
Keywords
Tripled fixed point, tripled Common Fixed Point, tripled best proximity point
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
16
Issue
4
Start Page
1197
End Page
1216